# SDR UALA2010071502534

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,207 hours, 12,465 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24J, EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY, NO HELP. SUSPECT SEAT FEEDER CABLE PROBLEM.  REPLACED SEAT EMERGENCY ASSY. OPS GOOD.
